MathSciNet Relay Station
MathSciNet bibliographic data
MR463041 05C99
Földes, Stéphane; Hammer, Peter L. Split graphs having Dilworth number two. Canad. J. Math. 29 (1977), no. 3, 666–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement